# SDR COMA9760063

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 14463101
- Condition: Split
- Location: Lt  Wing
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ANTI-ICE DUCT WARNING MESSAGE ON EICAS.  THE LEFT WING ANTI-ICE DUCT ASSY (PICCALO TUBE) WAS SPLIT OPEN APROXIMATELY 4 INCHES AT THE OUTBOARD END.  REPLACED TUBE ASSY.
